# SDR DALA2016121309813

- Difficulty date: December 6, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE AND FRAME IS CORRODED AT BS 1002 BETWEEN LONGERSONS 29 - 30L. REPLACED THE SHEAR TIE IAW DWG 9957739, SRM 53-00-00 FIG 103 & SRM IN 51-41-05 PGS 1-5.
